# SDR DU4R2007045

- Difficulty date: January 24, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 47,715 hours, 21,659 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143N852215
- Condition: Corroded
- Location: Bs 1444
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AFT CARGO COMPARTMENT UPPER ATTACH ANGLE OF INTERCOSTAL AROUND NUTPLATES UNDERSIDE OF SIDE PANEL RT BETWEEN S-27R AND S-28R BS 1444.  REMOVED WEB.  FABRICATED AND INSTALLED INTERCOSTAL REPAIR 19.5" BY 6.0" FROM 7075-T6 .050" IAW B757 SRM 51-40-02.
